Jump to content
Search In
  • More options...
Find results that contain...
Find results in...

jamie0410

Members
  • Content Count

    10
  • Joined

  • Last visited

Everything posted by jamie0410

  1. Hi @bombsh3ll I appreciate your response! I have had about 10 courses of IVIG as I was diagnosed with Myasthenia Gravis in 2014 (misdiagnosis I actually have MS) It was very helpful and helped me a lot. Unfortunately it would only last for about 2 wks and each infusion was about 12 hours so it was difficult to keep up. My POTS specialist just recommended it to me but was not very specific as to why. He did mention that since I tolerated it previously and found it helpful it might be worth trying. That’s Interesting what you mentioned about the autoimmune question. I have MS and an autoimmune blood clotting disorder and I know they tend to run together thank you so much I appreciate your help!
  2. Hi to you all! I was just curious if any of you have been prescribed or are being treated with IVIG for Hyper POTS? I have some confusion about if this is a typical treatment and how it could help. Any advice would be appreciated! Thanks
  3. @Pistol I really appreciate you sharing your experiences with me. This has been a scary few months i wish the best to you and your sister thank you for your advice and input
  4. Hi @Pistol thank you so much for the information The metoprolol dose is not controlling the bp it was 185/100 today after attempting to work for a few hours for the first time in over a week it’s concerning and hopefully they will come up with some answers I am glad that the IV fluids have been helpful to you. I also have found that this has helped significantly I have been trying to figure out if water(electrolyte infused or otherwise) and salt are recommended or not? The doctors said that I should increase both and use compression stockings but doesn’t the water/salt also increase blood pressure? thank you so much!
  5. Hi @Outaker I live in Florida have you found this to be helpful? thank you so much I appreciate your help
  6. Hi @Pistol in the ER yesterday they read me the impression of the autonomic specialist From my test last week and he said hyper POTS thank you for sharing your experience they the metoprolol is not working so perhaps something else will have to be added its just scary when the numbers are so high thank you!
  7. Hi my bp is going up to 165/115 it is fluctuating but has not been below 136/100 And mainly above 145 thank you
  8. Hi to all, I am very confused on how to handle what is going on with my health. I’m very upset and disappointed with doctors responses and I was hopeful that someone could offer me any practical advice. I have been having for 7 years. I have been on Midodrine and metoprolol since then i had positive autonomic testing in 2012. I was diagnosed with “autonomic dysfunction “ but the doctors did not specify a type. subsequently I was diagnosed with inappropriate sinus tachycardia my symptoms have worsened significantly this year within the past 4 months I have been to the ER 5 times via ambulance due to hypotension (once) and tachycardia (4 times) my cardiologist requested that the autonomic testing be repeated and I had the test this past Thursday she suggested that my meds be changed as the metoprolol is not controlling the tachycardia The test was positive for POTS and my blood pressure was very high as has been the trend over the past few months the evening after the test (in which I felt very sick) I had an episode and went to the hospital again with tachycardia They treated me in the ER and the following day I went to my doctor and asked what I should do and was told that I wouldn’t get the results until Monday and that any medicine changes wouldn’t occur until after then my frustration is that these episodes are increasing in frequency and the doctors are not very communicative or understanding So any of you have any insight or suggestions? thanks and sorry for the kind post
  9. Hi @yogini I spoke to my neurologist prior to starting this med and he is familiar with the issues related to Dysautonomia. There are only about 15 MS drugs and many of them have cardiac related issues so i am not a candidate. He was not familiar with any known issues but this is a very new med so I’m sure there could be lots of unknown issues. My cardiologist is a “neurological” issue specialist and he did not know of issues either. I did see several times an electrophysiologist in the practice but I have not seen him in awhile. Perhaps it would be prudent to give him a call. Thank you so so much! Hello @Pistol thank you for the information about your experiences. I too am always nervous about interactions/side effects etc when starting new meds. I think my body really dislikes being upset if this makes sense. I typically have the most extreme reaction to every med or procedure. i am on blood thinners due to an autoimmune blood clotting issue so the syncope really frightens me. I have had an episode while driving and had an accident so it is scary. I am keeping note of readings and I will call both the electrophysiologist and my neurologist if this continues. Thank you so much!
  10. Hi I have been on Midodrine and Metoprolol since 2013 after numerous syncopal episodes and a positive tilt table. Since beginning these meds I have been free of symptoms until last month. I have Multiple Sclerosis and I began a new infused medication called Ocrevus last month. Since beginning these infusions I have had multiple pre-syncopal episodes and I went to the ER after hitting my head upon passing out. This medication has only been approved since 2017 so I am sure it is unknown how it can impact all patients. I was curious if any of you have had similar issues after the addition of new medication that are not known to cause cardiac/autonomic related issues? thanks!
×
×
  • Create New...